# SDR FDEA201405301241

- Difficulty date: May 30, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 24,224 hours, 13,056 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: A57240810215
- Condition: Corroded
- Location: Lt Mlg
- Part time: 24,224 hours, 13,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 5 FWD LUG HAS CORROSION IN BORE, FWD & AFT FACES.  REPLACED FITTING IAW E.A. 6-5710-T0308917 P-2.
